Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have Herpes virus. Bad headache during breakout. Getting worse. Medications?

Hi I am a 56 year old male and I have had the Herpies virus for several years now. I would like to know why I get really bad headache and get very depressed for a couple of day when I have a breakout. I seem to breakout every time that I do something like working out or have over done it doing something very hard, also my symptoms are getting worse is I get older. I would also like to know would medicine you would recommend. Thank you for your time on this matter.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response

Thanks for the query

Headache at this age could be due to many causes like temporal arteritis, bleeding in the brain, tumor of the brain and tension headache. Your current symptoms are not suggestive of herpes infection. I will advise you to get evaluated by a local neurologist who will examine you and do the blood test (mainly erythrocyte sedimentation rate- to rule out temporal arteritis) and CT scan of the brain. If all these tests are negative, you may try medications like amitriptiline/nor-tryptiline etc.

Hope this helps
Best wishes
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor